# SDR KBM2003F00067

- Difficulty date: October 17, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- Engine: Tmeca ARRIEL1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Sleeve
- Part number: 355A27006020
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR CONTROL ROD SLEEVE IS WORN OUT.  HOLE WAS ELONGATED.  REPLACED WITH NEW SLEEVE.(K)
